# SDR USAA000370

- Difficulty date: March 20, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 2 INCHES, LEFT HORIZ STAB CUTOUT S5A.  INSTALLED REPAIR ANGLE PER SRM 53-00-01 FIG 221 AND EA 66811.  (M)
